# SDR SIMA20130707003

- Difficulty date: July 7, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 21,129 hours, 17,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 104518
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  FOUND MAIN DOOR EMERGENCY LIGHT INOPERATIVE. ACFT REMOVED FROM SERVICE.  R & R NR 1 BATTERY POWER SUPPLY IAW AMM 33-50-04. OPS CHECKED GOOD IAW AMM 33-50-00-700-801-A.  ACFT RETURNED TO SERVICE.
